# SDR AALA202206175393

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A300*
- Aircraft serial: 1525
- Aircraft time: 69,467 hours, 26,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 3526
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 62,867 hours, 24,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER WON''T HOLD A NITROGEN CHARGE. REPLACED  DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
